# SDR REXA2020102200708

- Difficulty date: October 5, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 30,849 hours, 30,288 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103215
- Condition: Corroded
- Location: Bs 364-394
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK SEGMENT BETWEEN FS 364 AND FS 394 AT LBL 9 IS CORRODED.  REMOVED AND REPLACED FLOOR SEAT TRACK SEGMENT BETWEEN FS 364 AND FS 394 AT LBL 9, IAW CRJ 200 AMM 53-01-11-400-802.
